Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals

Vol. 15, No. 4, 2022

Convergence of random polygon sequences

Incheoul Chung, Xingping Sun and Songfeng Zheng

Realizing Artin–Schreier covers with minimal $a$-numbers in positive characteristic

Fiona Abney-McPeek, Hugo Berg, Jeremy Booher, Sun Mee Choi, Viktor Fukala, Miroslav Marinov, Theo Müller, Paweł Narkiewicz, Rachel Pries, Nancy Xu and Andrew Yuan

Ribbonlength of families of folded ribbon knots

Elizabeth Denne, John Carr Haden, Troy Larsen and Emily Meehan

A ternary additive problem involving fractional powers

Raymond Luo and Gang Yu

Extensions of Rolle's theorem

Laura J. Batts, Megan E. Moran and Courtney K. Taylor

Fair pricing and hedging under small perturbations of the numéraire on a finite probability space

William Busching, Delphine Hintz, Oleksii Mostovyi and Alexey Pozdnyakov

Family sizes for complete multipartite graphs

Danielle Gregg, Thomas W. Mattman, Zachary Porat and George Todd

Elliptic Harnack inequality for ${\mathbb{Z}}^d$

Siva Athreya, Nitya Gadhiwala and Ritvik R. Radhakrishnan

Rank bias for elliptic curves mod $p$

Kimball Martin and Thomas Pharis